MathSciNet Relay Station
MathSciNet bibliographic data
MR51835 20.0X
Szele, T.; Szendrei, J. On abelian groups with commutative endormorphism ring. Acta Math. Acad. Sci. Hungar. 2, (1951). 309–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement